# SDR R61A201402240294

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17009947401
- Condition: Corroded
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FUEL PANEL 621AB FUEL VENT TUBE SHOW SIGNS OF SURFACE DEGRADATION AT CONNECTION POINTS. MX  R & R  RT FUEL PANEL 621AB FUEL VENT TUBE, PN 170-09947-401 IAW AMM 20-10-13.
